Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 17, 2019, 9:34 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2019, 9:34 PM CDT (02:34 UTC)
- Expired
- Apr 17, 2019, 10:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 116 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 10:00 PM CDT | TSTM WND DMG | Pawnee, OK | ROOF LIFTED OFF HOUSE AND SET BACK DOWN. SEVERAL TREES UPROOTED. WINDOWS BUSTED OUT IN 2 VEHICLES. OCCURRED ON EAST END OF TOWN. |
| Apr 17, 10:05 PM CDT | TSTM WND GST 62 | 3 Ene Pawnee, OK | |
| Apr 17, 10:22 PM CDT | TSTM WND GST 60 | Cleveland, OK | SOME POWER LINES DOWN / TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2231 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 13.7
The text
As transmitted.
391
WUUS54 KTSA 180234
SVRTSA
OKC113-117-180330-
/O.NEW.KTSA.SV.W.0041.190418T0234Z-190418T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
934 PM CDT Wed Apr 17 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Osage County in northeastern Oklahoma...
Pawnee County in northeastern Oklahoma...
* Until 1030 PM CDT.
* At 934 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Braman to 3 miles northwest of
Red Rock to 4 miles northwest of Coyle, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Pawnee... Cleveland...
Fairfax... Shidler...
Jennings... Ralston...
Osage... Burbank...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Grainola...
Foraker... Pearsonia...
Sooner Lake... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9645 3616 9641 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3655 9690 3658 9689 3660 9692 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0234Z 240DEG 42KT 3698 9736 3649 9724 3600 9730
HAIL...1.00IN
WIND...70MPH
$$2 follow-up statements
761
WWUS54 KTSA 180300
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1000 PM CDT Wed Apr 17 2019
OKC113-117-180330-
/O.CON.KTSA.SV.W.0041.000000T0000Z-190418T0330Z/
Osage OK-Pawnee OK-
1000 PM CDT Wed Apr 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL OSAGE AND PAWNEE COUNTIES...
At 958 PM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Arkansas City to 8 miles
northwest of Ralston to 3 miles northwest of Ripley, moving
northeast at 60 mph. These storms have a history of producing tree
damage and rolling trucks on Interstate 35.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency management.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Pawnee... Cleveland...
Fairfax... Shidler...
Jennings... Ralston...
Osage... Burbank...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Grainola...
Foraker... Pearsonia...
Sooner Lake... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across western portions of Osage and Pawnee counties.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3700 9645 3616 9641 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3655 9690 3658 9689 3660 9692 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0258Z 239DEG 50KT 3705 9700 3656 9688 3607 9694
HAIL...1.00IN
WIND...70MPH
$$260
WWUS54 KTSA 180314
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1014 PM CDT Wed Apr 17 2019
OKC113-117-180330-
/O.CON.KTSA.SV.W.0041.000000T0000Z-190418T0330Z/
Osage OK-Pawnee OK-
1014 PM CDT Wed Apr 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL OSAGE AND PAWNEE COUNTIES...
At 1013 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Grainola to 2 miles south of Burbank
to 5 miles northwest of Blackburn to near Quay, moving northeast at
50 mph. A 63 mph wind gust was measured near Pawnee.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Pawnee... Cleveland...
Fairfax... Shidler...
Jennings... Ralston...
Osage... Burbank...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Grainola...
Foraker... Pearsonia...
Sooner Lake... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across western Osage and Pawnee counties. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3700 9645 3616 9641 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3655 9690 3658 9689 3660 9692 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0313Z 237DEG 45KT 3699 9668 3666 9673 3644 9664 3618
9670
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:55 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 17, 7:55 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 755 PM CDT Wed Apr 17 2019 ...UPDATE... .DISCUSSION... The forecast is largely on track, with the main updates being to fine tune the POPs through early tomorrow morning. The focus overnight remains on two main areas for strong to severe thunderstorms to move into the area late evening and into Thursday morning. Within the past couple of hours, development has occurred along the dryline in north Texas, and these thunderstorms will continue to move to the northeast into parts of southeast Oklahoma and eventually west central Arkansas. A second area of thunderstorms has been ongoing for much of the late afternoon and evening just to the north and west of the forecast area near the stationary front. Current radar is in fairly good agreement with the HRRR, which brings the frontal thunderstorms into parts of northeast Oklahoma in the next couple of hours, with an attendant damaging wind and possibly isolated severe hail threat. Low level shear is forecast to be fairly marginal in northeast Oklahoma for QLCS tornadoes so while this is definitely not a slam dunk case, the potential is nonzero with any northeastward surging segments. Overall the complex should trend downward toward sunrise Thursday. && .PREV DISCUSSION... /Issued 626 PM CDT Wed Apr 17 2019/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered convection ongoing will pose brief potential for thunderstorms at terminals through the mid evening hours. Storm coverage will increase in coverage across E OK by late evening and spread eastward clearing western AR sites during early morning hours. Widespread MVFR ceilings will persist w/ thunderstorm impacts possibly lowering briefly into IFR levels. Ceilings gradually rise Thurs w/ gusty northerly winds. PREV DISCUSSION... /Issued 424 PM CDT Wed Apr 17 2019/ DISCUSSION... Upper level wave with an associated surface low was positioned over the Texas Panhandle this afternoon. A cold front extended from the low through Central Kansas and Eastern Nebraska with a dryline southeast of the low through West Central Texas. Over the past hour storm initiation had begun along the cold front underneath the surface low...moving to the northeast into Northwest Oklahoma. East of these boundaries...the cap had eroded across Western and Central Oklahoma...with a weakening trend across Eastern Oklahoma and Northwest Arkansas. As of 3pm...the stronger instability axis resided west of Interstate 35 with surface CAPES greater than 3000 J/Kg. Through this evening...thunderstorms are expected to continue to develop along the cold front and move northeast as the boundary shifts eastward toward Northeast Oklahoma. At the same time...additional thunderstorm development is forecast along the dryline in Central Texas moving east northeast toward Southeast Oklahoma. A few elevated showers were common across the CWA this afternoon...though the main thunderstorm development from dryline development looks to push into the CWA mainly after 7pm and along the frontal boundary mainly after 8-9pm. Deep layer shear combined with steep mid level lapse rates will allow for large hail of golf ball to tennis ball size to be possible mainly through the evening hours with both the dryline storms and cold front storms. The greater significant hail potential looks to be with storms coming off of the dryline into Southeast Oklahoma where stronger shear values were currently located. Also through the evening hours...a tornado potential will become possible. As the storms along the front move into Northeast Oklahoma...the low level jet looks to be increasing with increasing shear values along the front. Latest short term guidance of updraft helicity values have begun to increase northwest of Interstate 44 as the front moves into Northeast Oklahoma. In response...there could be a window of quick spin-ups along the boundary. Later into the overnight hours...the severe potentials look to transition to more of a damaging wind threat ahead of the front across the CWA. The frontal boundary looks to be across Southeast Oklahoma into Northwest Arkansas around 12z Thursday. During the day Thursday...thunderstorm chances will remain possible ahead of the front across Southeast Oklahoma and Northwest Arkansas...with rain chances lingering back into parts of Northeast Oklahoma before the upper level trof axis shifts east of the CWA. Within upper level northerly flow...a secondary vort max looks to drop through the region Thursday evening which could allow for some additional light rain showers with the potential of isolated thunder as it moves through. The greater potential for this looks to be across parts of Northeast Oklahoma. Also during the day...gusty northerly winds...cooler temperatures and drier air will spread through the region with high temperatures in the 50s/60s possible Thursday. Cooler...northerly winds and mostly clear conditions are forecast Friday as surface high pressure moves through the Southern Plains. Southerly winds and warmer temperatures are forecast to return for the weekend in the wake of the departing surface high. High temperatures look to warm back into the 70s/low 80s ahead of the next shortwave and associated frontal boundary progged to move into the Southern Plains Sunday night and Monday. Models continue to differ on the details with this next system as the GFS holds the frontal boundary over the region through the first part of next week...while the ECMWF pushes the boundary through Monday with a second wave moving into the Plains mid week. For now will continue to side with persistence of small chance pops Sunday night through Tuesday. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22
Hazardous weather outlook, Apr 17, 8:07 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 807 PM CDT Wed Apr 17 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 807 PM CDT Wed Apr 17 2019 ...SEVERE THUNDERSTORMS EXPECTED THROUGH TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Much of eastern Oklahoma and west central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Near the Kansas border. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... An elevated threat of severe thunderstorms remains across much of eastern Oklahoma and western Arkansas through the overnight hours. Strong to severe thunderstorms have developed early this evening along the dryline across parts of north Texas and south central Oklahoma and will continue to move northeastward into parts of southeast Oklahoma and west central Arkansas through the evening. Additional strong to severe thunderstorms are also ongoing this evening near a frontal boundary in northwest Oklahoma and into southern Kansas. The frontal thunderstorms will begin to move into parts of northeast Oklahoma late this evening and eventually into northwest Arkansas early Thursday morning. Damaging wind will be the primary severe weather threat through the rest of the overnight, although isolated large hail will remain possible, especially with the storms in southeast Oklahoma. An isolated, leading edge tornado can also not be ruled out. A locally heavy rainfall and isolated flash flooding threat will also exist, especially near the Kansas border. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY AND SATURDAY...No Hazards. SUNDAY THROUGH TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The severe thunderstorm potential will wind down by Thursday morning, with storms exiting to the east. A breezy day is expected on Thursday behind a cold front, with northerly gusts to near 30 mph expected. A few showers and possibly an isolated thunderstorm are possible during the evening across northeast Oklahoma, but additional severe weather is not anticipated. The next storm system and frontal boundary will bring unsettled weather beginning Sunday night, continuing into early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 17, 5:47 PM CDT, 3 hours 47 minutes before
Special Weather Statement National Weather Service Tulsa OK 547 PM CDT Wed Apr 17 2019 OKZ049-075-076-172315- Latimer OK-Pushmataha OK-Le Flore OK- 547 PM CDT Wed Apr 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA...CENTRAL LATIMER AND WEST CENTRAL LE FLORE COUNTIES UNTIL 615 PM CDT... At 546 PM CDT, a strong thunderstorm was located 3 miles southeast of Tuskahoma, moving northeast at 35 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Clayton... Talihina... Red Oak... Albion... Clayton Lake State Park... Talimena State Park... Bengal... Kiamichi... Tuskahoma... Panola... Summerfield... LAT...LON 3447 9515 3453 9537 3501 9519 3488 9475 TIME...MOT...LOC 2246Z 207DEG 32KT 3460 9522
Special weather statement, Apr 17, 6:52 PM CDT, 2 hours 42 minutes before
Special Weather Statement National Weather Service Tulsa OK 652 PM CDT Wed Apr 17 2019 ARZ029-OKZ072-076-180015- Sebastian AR-Sequoyah OK-Le Flore OK- 652 PM CDT Wed Apr 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN... SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 715 PM CDT... At 652 PM CDT, a strong thunderstorm was located near Poteau, moving north at 35 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Fort Smith... Poteau... Barling... Pocola... Roland... Spiro... Arkoma... Panama... Hackett... Bonanza... Cameron... Moffett... Fort Smith Regional Airport... Jenny Lind... Shady Point... Rock Island... Central City... Scullyville... Braden... Mill Creek... This includes the following highways, Interstate 40 in Oklahoma between mile markers 321 and 324. Interstate 540 between mile markers 8 and 14. LAT...LON 3498 9459 3504 9473 3543 9456 3531 9419 TIME...MOT...LOC 2352Z 202DEG 32KT 3508 9463
Local storm report, Apr 17, 7:07 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 2 WNW POTEAU 35.06N 94.66W
04/17/2019 E0.88 INCH LE FLORE OK PUBLIC
BROADCAST MEDIA RELAYED A REPORT OF DIME TO NICKEL SIZED
HAIL ON CAVANAL HILL.
&&
KAHSpecial weather statement, Apr 17, 8:09 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
809 PM CDT Wed Apr 17 2019
ARZ020-180130-
Franklin AR-
809 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 830 PM CDT...
At 809 PM CDT, a strong thunderstorm was located near Wiederkehr
Village, moving northeast at 40 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Ozark... Altus...
Denning... Wiederkehr Village...
Cass... Jethro...
Barnes... Alix...
Redding... Watalula...
Turners Bend... Taft...
Cravens... Paradise...
This includes Interstate 40 in Arkansas between mile markers 30 and
42.
LAT...LON 3543 9371 3539 9374 3549 9395 3577 9382
3577 9370
TIME...MOT...LOC 0109Z 209DEG 34KT 3551 9377Special weather statement, Apr 17, 8:40 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT Wed Apr 17 2019
ARZ011-180215-
Madison AR-
840 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
915 PM CDT...
At 840 PM CDT, a strong thunderstorm was located 3 miles west of
Pettigrew, moving northeast at 50 mph.
Penny size hail will be possible with this storm.
Locations in or near the path include...
St. Paul... Saint Paul...
Pettigrew... Kingston...
Boston... Dutton...
Red Star... Weathers...
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3576 9352 3577 9383 3613 9350
3612 9348 3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 0140Z 228DEG 43KT 3581 9370Special weather statement, Apr 17, 8:59 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
859 PM CDT Wed Apr 17 2019
OKZ076-180230-
Le Flore OK-
859 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 930 PM CDT...
At 859 PM CDT, a strong thunderstorm was located 6 miles southwest of
Octavia, moving northeast at 45 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Octavia... Muse...
Big Cedar...
LAT...LON 3486 9484 3472 9445 3459 9446 3451 9458
3451 9492
TIME...MOT...LOC 0159Z 216DEG 37KT 3446 9479The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:04 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 17, 8:59 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Apr 17, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Apr 17, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 27 min |
| Apr 17, 10:18 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 17, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Apr 17, 10:34 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 17, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 46 min |
| Apr 17, 11:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 37 min |
| Apr 17, 11:48 PM CDT | Special Weather Statement | TSA | Ottawa | 42 min |
| Apr 18, 6:23 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 52 min |
| Apr 18, 6:39 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Tulsa | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.